Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What Causes Constant Abdominal Pain After A D&C?

I was a healthy very woman, had three kids. Last September I had miscarage and had d&c done . After that I keep had infection in and Out hospital many times since September through December. Now my abdominal is constantly on pain. my Gynecologylee told me my uterus is enlarge, need to remove but not sure it will taking care my pain. What should I do?
Mon, 31 Aug 2020
Report Abuse
General & Family Physician 's  Response
Hi,

There are intermittent uterine contractions on response to the procedure for D and C and the drugs dispensed during the procedure. You can take some OTC drugs like Paracetamol and Ibuprofen for pain relief.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Ajeet Singh, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Loading Online Doctors....
What Causes Constant Abdominal Pain After A D&C?

Hi, There are intermittent uterine contractions on response to the procedure for D and C and the drugs dispensed during the procedure. You can take some OTC drugs like Paracetamol and Ibuprofen for pain relief. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Ajeet Singh, General & Family Physician